Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 94, NWS Birmingham, AL

June 27, 2013Elmore County, Macon County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 27, 2013, 6:43 PM CDT for Elmore County, Macon County, Tallapoosa County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 6:43 PM CDT (23:43 UTC)
Expired
Jun 27, 2013, 7:15 PM CDT
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Elmore County, AL, Macon County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 13 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:49 PM CDTTSTM WND DMG5 N Milstead, ALPOWERLINES DOWN IN THE ROADWAY NEAR THE INTERSECTION OF LOWER TUSKEGEE ROAD AND PEMBERTON ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2646 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
2.7
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WUUS54 KBMX 272343
SVRBMX
ALC051-087-123-280015-
/O.NEW.KBMX.SV.W.0094.130627T2343Z-130628T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
643 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN MACON COUNTY IN SOUTHEAST ALABAMA...
  SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 715 PM CDT

* AT 638 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED NEAR TALLASSEE...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILSTEAD...TUSKEGEE...REEVES AIRPORT...LIBERTY CITY...FRANKLIN...
  LIVERPOOL...LAKE TUSKEGEE AND TUSKEGEE NATIONAL FOREST.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 26 THROUGH 42...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3234 8565 3232 8575 3235 8589 3255 8595
      3262 8587 3249 8544
TIME...MOT...LOC 2342Z 317DEG 29KT 3254 8587

$$

61
1 follow-up statement
276 
WWUS54 KBMX 280001
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT THU JUN 27 2013

ALC051-123-280011-
/O.CAN.KBMX.SV.W.0094.000000T0000Z-130628T0015Z/
ELMORE AL-TALLAPOOSA AL-
701 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLAPOOSA AND
SOUTHEASTERN ELMORE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3234 8565 3232 8575 3235 8589 3245 8592
      3245 8588 3248 8587 3249 8588 3249 8580
      3251 8580 3251 8575 3255 8566 3250 8549
      3249 8544
TIME...MOT...LOC 0001Z 317DEG 29KT 3249 8556 3244 8586

$$

ALC087-280015-
/O.CON.KBMX.SV.W.0094.000000T0000Z-130628T0015Z/
MACON AL-
701 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MACON
COUNTY UNTIL 715 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TUSKEGEE NATIONAL FOREST TO MILSTEAD...MOVING SOUTHEAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  TUSKEGEE...LAKE TUSKEGEE...LIVERPOOL AND MOTON FIELD MUNICIPAL
  AIRPORT.

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 26 THROUGH 42...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3234 8565 3232 8575 3235 8589 3245 8592
      3245 8588 3248 8587 3249 8588 3249 8580
      3251 8580 3251 8575 3255 8566 3250 8549
      3249 8544
TIME...MOT...LOC 0001Z 317DEG 29KT 3249 8556 3244 8586

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:40 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 27, 6:40 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT THU JUN 27 2013

.UPDATE...
FOR 00Z AVIATION.

&&

.AVIATION...
00Z TAF DISCUSSION.

THUNDERSTORMS OVER EAST ALABAMA ARE NOT EXPECTED TO AFFECT ANY OF
THE TAF SITES UNLESS ADDITIONAL DEVELOPMENT OCCURS. WILL MONITOR
TRENDS FOR POSSIBLE AMENDMENTS TO KTOI AND KMGM TAFS THROUGH THE
EVENING. VFR CONDITIONS ARE EXPECTED OVERNIGHT WITH MVFR FOG
POSSIBLE AROUND DAYBREAK AT SOME LOCATIONS. CANNOT RULE OUT BRIEF
IFR CIGS SOMEWHERE AROUND DAYBREAK AS WELL BUT THIS WILL BE TOUGH
TO PINPOINT.

87/GRANTHAM

&&

.DISCUSSION...

CURRENTLY PLAYING THE SIT AND WAIT GAME THIS AFTERNOON ACROSS
CENTRAL ALABAMA. CONVECTIVE COMPLEXES THIS MORNING LEFT SEVERAL
SOUTHWARD PROPAGATING BOUNDARIES...CLEARLY DISTINGUISHABLE ON
VISIBLE SATELLITE...THROUGH AN AIRMASS WHERE DEWPOINTS IN THE MID
TO UPPER 70S HAVE PUSHED SURFACE CAPE VALUES OVER 4000J/KG. AS OF
2PM CDT...A FEW SHOWERS HAVE DEVELOPED ACROSS FAR EAST CENTRAL
ALABAMA ON THE MOST NORTHERN OUTFLOW BOUNDARY. AS STORMS DEVELOP
AND TAP INTO THE UNSTABLE AIRMASS AND EFFECTIVE BULK SHEAR OF 30+
KTS EXPECT ACTIVITY TO BECOME ORGANIZED WITH AN INCREASED THREAT
OF DAMAGING WINDS.

USING THE NORTHERN MOST BOUNDARY...AREAS SOUTH OF A LINE FROM
WEDOWEE TO CALERA TO MILLPORT HAVE THE BEST CHANCE OF SEEING
THUNDERSTORMS THIS AFTERNOON...ALONG ANY OF THE MULTIPLE
BOUNDARIES PUSHING SOUTHWARD. EXPECT POPS AND WEATHER TO BE
ADJUSTED...ALONG WITH WORDING IN THE HWO...THROUGH THE AFTERNOON
AS STORMS GROW IN INTENSITY AND SHIFT SOUTHWARD. GIVEN THE
SOUTHWARD MOVEMENT OF STORMS...WILL CARRY HIGHEST POPS ACROSS THE
SOUTH...WITH SCATTERED STORMS CONTINUING AFTER SUNSET...ALTHOUGH A
GRADUAL DECREASE IN INTENSITY AND COVERAGE IS EXPECTED.

NORTHWESTERLY FLOW CONTINUES TO BE ACTIVE WITH ANOTHER MCS
CURRENTLY PUSHING ACROSS MISSOURI. WILL HAVE TO KEEP OUR EYES TO
THE NORTH TONIGHT...WATCHING HOW THE SYSTEM PROGRESSES. SOME
DISAGREEMENT AMONG MODEL SOLUTIONS AS TO HOW IT EVOLVES...AND
WHETHER WE HAVE A SIMILAR SITUATION AS THIS MORNING OR THE SYSTEM
DISSIPATES NORTH OF THE AREA. IF IT WERE TO MAINTAIN ORGANIZATION
OVERNIGHT AS IT PUSHES SOUTHEASTWARD...IT WOULD BEGIN TO IMPACT
NORTH CENTRAL ALABAMA AROUND SUNRISE. WITH THE UPPER TROUGH ACROSS
THE EASTERN CONUS MAKING A DIG SOUTHWARD TOMORROW...A COLD FRONT
WILL SHIFT SOUTHWARD INTO THE AREA...INCREASING SURFACE
CONVERGENCE AND LIFT. WHETHER IT IS CONVECTION ALONG MORNING
OUTFLOW BOUNDARIES...THE SURFACE FRONT...OR BOTH...EXPECT
THUNDERSTORMS AGAIN TOMORROW WITH THE POTENTIAL FOR DAMAGING
WINDS.

COLD FRONT SLOWLY PUSHES SOUTHWARD THROUGH THE AREA AS THE UPPER
LEVEL TROUGH REMAINS IN PLACES ACROSS THE EASTERN CONUS. FRONT
SHOULD FINALLY BE SOUTH OF THE AREA BY SUNDAY MORNING. THE
ADDITIONAL LIFT PROVIDED BY THE FRONT THROUGH THE WEEKEND AND
UPPER LEVEL LOW ROTATING NEAR THE AREA THROUGH MIDWEEK WILL KEEP
AT LEAST CHANCE POPS IN THE FORECAST FOR MOST PERIODS. WITH THE
FOCUS IN THE NEAR TERM AND NO SIGNIFICANT CHANGES TO NEXT
WEEK...NOT MANY CHANGES NEEDED IN THE EXTENDED FORECAST. WITH RAIN
CHANCES AND CLOUD COVER...TEMPERATURES CONTINUE TO LOOK COOLER FOR
NEXT WEEK WITH HIGHS IN THE 80S AND LOWS IN THE 60S.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  92  68  89  66 /  20  50  40  30  20
ANNISTON    71  92  69  88  67 /  20  50  50  40  20
BIRMINGHAM  73  93  70  89  67 /  20  50  50  30  20
TUSCALOOSA  74  94  71  91  68 /  30  50  60  30  10
CALERA      72  92  71  88  68 /  30  50  60  40  20
AUBURN      71  93  70  88  68 /  50  50  60  50  30
MONTGOMERY  74  95  74  91  70 /  40  50  60  60  30
TROY        73  94  74  90  70 /  50  50  60  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

87/14
Hazardous weather outlook, Jun 27, 4:42 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT THU JUN 27 2013

ALZ011>015-017>050-282145-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
442 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF
CENTRAL ALABAMA THIS AFTERNOON AND EVENING HOURS...GENERALLY ALONG
AND SOUTH OF A GEIGER...TO CALERA...TO ANNISTON LINE. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
FRIDAY AFTERNOON AND EVENING AS A SURFACE FRONT PUSHES INTO THE
FORECAST AREA. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS AFTERNOON...EARLY TONIGHT...AND FRIDAY.

In the hours before

Special weather statement, Jun 27, 5:46 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
546 PM CDT THU JUN 27 2013

ALZ037-038-047-272315-
CHAMBERS AL-LEE AL-TALLAPOOSA AL-
546 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAMBERS...EASTERN
TALLAPOOSA AND NORTHWESTERN LEE COUNTIES UNTIL 615 PM CDT...

AT 544 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMP HILL TO WAVERLY...AND
MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  AUBURN...
  OPELIKA...
  WAVERLY...
  OAK BOWERY...
  AUBURN UNIVERSITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3277 8574 3283 8562 3282 8539 3256 8531
      3260 8570
TIME...MOT...LOC 2246Z 328DEG 14KT 3279 8567 3273 8553

61
Special weather statement, Jun 27, 6:19 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
619 PM CDT THU JUN 27 2013

ALZ043-272345-
ELMORE AL-
619 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELMORE COUNTY UNTIL 645
PM CDT...

AT 617 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ECLECTIC...OR 6 MILES SOUTHEAST OF EQUALITY...
MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ECLECTIC...
  KENT...
  CLAUD...
  WARE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3242 8602 3249 8613 3274 8617 3274 8599
      3270 8592 3265 8589 3250 8589 3248 8587
      3245 8589 3245 8593 3244 8596 3245 8599
      3243 8599
TIME...MOT...LOC 2320Z 318DEG 26KT 3267 8604

61
Local storm report, Jun 27, 6:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     3 NNE ECLECTIC          32.68N 86.02W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AT HIGHWAY 63 AND WEST COTTON
            ROAD.

&&

GRANTHAM
Special weather statement, Jun 27, 6:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT THU JUN 27 2013

ALZ037-280000-
TALLAPOOSA AL-
629 PM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA COUNTY UNTIL
700 PM CDT...

AT 626 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
ECLECTIC...OR 10 MILES NORTHWEST OF TALLASSEE...MOVING SOUTHEAST AT
25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TALLAPOOSA CITY...
  REEVES AIRPORT...
  YATES DAM...
  REELTOWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3258 8571 3258 8580 3249 8580 3249 8588
      3250 8589 3265 8589 3266 8590 3269 8591
      3269 8570 3260 8570
TIME...MOT...LOC 2329Z 313DEG 23KT 3264 8597

61
Local storm report, Jun 27, 6:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     1 S EQUALITY            32.74N 86.10W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN ACROSS HIGHWAY 9 BETWEEN EQUALITY AND CENTRAL.

&&

GRANTHAM
Local storm report, Jun 27, 6:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
642 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     2 W MARTIN DAM          32.68N 85.94W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TWO TREES AND POWERLINES DOWN ALONG HIGHWAY 229 JUST WEST
            OF MARTIN DAM.

&&

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 4:12 AM CDTSpecial Weather StatementBMXWinston48 min
Jun 27, 4:15 AM CDTSpecial Weather StatementBMXBlount45 min
Jun 27, 4:56 AM CDTSpecial Weather StatementBMXBlount, St. Clair, Winston49 min
Jun 27, 5:41 AM CDTSpecial Weather StatementBMXJefferson49 min
Jun 27, 8:48 AM CDTSpecial Weather StatementBMXCherokee57 min
Jun 27, 5:20 PM CDTSpecial Weather StatementBMXRandolph25 min
Jun 27, 5:46 PM CDTSpecial Weather StatementBMXLee29 min
Jun 27, 6:19 PM CDTSpecial Weather StatementBMXElmore26 min
Jun 27, 6:29 PM CDTSpecial Weather StatementBMXMacon31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.